When is the category of flat modules abelian?
J. García; J. Martínez Hernández
Fundamenta Mathematicae (1995)
- Volume: 147, Issue: 1, page 83-91
- ISSN: 0016-2736
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] J. Asensio Mayor and J. Martínez Hernández, On flat and projective envelopes, J. Algebra 160 (1993), 434-440. Zbl0802.16003
- [2] M. Auslander, Large modules over artin algebras, in: Algebra, Topology and Category Theory, Academic Press, 1976, 3-17.
- [3] R. R. Colby, Rings which have flat injective modules, J. Algebra 35 (1975), 239-252. Zbl0306.16015
- [4] E. E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math. 39 (1981), 189-209. Zbl0464.16019
- [5] K. R. Fuller, On rings whose left modules are direct sums of finitely generated modules, Proc. Amer. Math. Soc. 54 (1976), 39-44. Zbl0325.16024
- [6] J. L. García and J. Martínez Hernández, Purity through Gabriel's functor rings, Bull. Soc. Math. Belgique 45 (1993), 137-152. Zbl0804.18008
- [7] J. Gómez Torrecillas, Anillos con módulos planos libres de torsión, Ph.D. Thesis, University of Granada, 1992.
- [8] J. Gómez Torrecillas and B. Torrecillas, Flat torsionfree modules and QF-3 rings, Osaka J. Math. 30 (1993), 529-542. Zbl0803.16031
- [9] M. Hoshino, On dominant dimension of Noetherian rings, Osaka J. Math. 26 (1989), 275-280. Zbl0701.16008
- [10] S. Jøndrup and D. Simson, Indecomposable modules over semiperfect rings, J. Algebra 73 (1981), 23-29. Zbl0496.16033
- [11] M. F. Jones, Coherence relative to an hereditary torsion theory, Comm. Algebra 10 (1982), 719-739. Zbl0483.16027
- [12] R. W. Miller and M. L. Teply, On flatness relative to a torsion theory, ibid. 6 (1978), 1037-1071. Zbl0381.16012
- [13] A. Rosenberg and D. Zelinsky, Finiteness of the injective hull, Math. Z. 70 (1959), 372-380. Zbl0084.26505
- [14] D. Simson, Functor categories in which every flat object is projective, Bull. Acad. Polon. Sci. 22 (1974), 375-380. Zbl0328.18005
- [15] D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math. 96 (1977), 91-116. Zbl0361.18010
- [16] B. Stenström, Rings of Quotients, Springer, Berlin, 1975.
- [17] H. Tachikawa, QF-3 rings and categories of projective modules, J. Algebra 28 (1974), 408-413. Zbl0281.16009
- [18] W. V. Vasconcelos, The Rings of Dimension Two, Marcel Dekker, New York, 1975. Zbl0324.13013